# SDR 2003FA0000777

- Difficulty date: July 31, 2003
- Submitted: July 31, 2003
- Operation: General aviation
- Aircraft: N86233
- Make and model: Bbavia 11AC
- Aircraft serial: 11AC37
- Aircraft time: 1,700 hours
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Condition: Separated
- Location: Rudder Pedal
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING ACCIDENT INVESTIGATION, FOUND BRACKET ATTACHED TO RUDDER PEDAL TORQUE TUBE FOR ATTACHMENT OF LT RUDDER CABLE SEPARATED FROM TORQUE TUBE. BRACKET APPEARED TO HAVE SMALL CRACK AT REAR, APPROXIMATELY 1 INCH BELOW CABLE ATTACHMENT HOLE, AND DURING ACCIDENT, IT APPEARS THAT EXCESSIVE FORCE ON THE RUDDER PEDALS CAUSED THIS BRACKET TO TWIST AND SEPARATE. BECAUSE OF THIS FAILURE, PILOT WAS UNABLE TO RECOVER FROM GROUND LOOP.
